# SDR USAABB08174

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: E

## Discrepancy

FLT 816  EN ROUTE.  DURING DESCENT, FLT RECEIVED AN INDICATION OF NO OIL PRESSURE IN NR 2 ENGINE.  CREW SHUTDOWN NR 2 ENGINE.  LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME APPROX 15 MIN.  MX FOUND MAGNETIC CHIP DETECTORS OF NR 2 ENGINE CONTAMINATED.  R & R NR 2 ENGINE.  TEARDOWN REVEALED DRIVEN GEAR IN INTERNAL GEARBOX BECAME PARTIALLY DISENGAGED FROM BEVEL GEAR.  THIS OCCURRED WHEN BEARING HOUSING CAME LOOSE FROM ITS ATTACHMENT TO HP BEARING FLANGE.  ALLOWING BEARING HOUSING TO SAG VERTICALLY DOWNWARD, RESULTING IN AN INCOMPLETE MESH OF BEVEL GEAR.
